Translator Disclaimer
1 October 2011 Random subgroups of linear groups are free
Richard Aoun
Duke Math. J. 160(1): 117-173 (1 October 2011). DOI: 10.1215/00127094-1443493

Abstract

We show that on an arbitrary, finitely generated, non-virtually-solvable linear group, any two independent random walks will eventually generate a free subgroup. In fact, this will hold for an exponential number of independent random walks.

Citation

Download Citation

Richard Aoun. "Random subgroups of linear groups are free." Duke Math. J. 160 (1) 117 - 173, 1 October 2011. https://doi.org/10.1215/00127094-1443493

Information

Published: 1 October 2011
First available in Project Euclid: 27 September 2011

zbMATH: 1239.20051
MathSciNet: MR2838353
Digital Object Identifier: 10.1215/00127094-1443493

Subjects:
Primary: 20P05
Secondary: 20G15 , 60B11

Rights: Copyright © 2011 Duke University Press

JOURNAL ARTICLE
57 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.160 • No. 1 • 1 October 2011
Back to Top